A p-adic analog of Wirtinger's inequality

Woodcock, C.F. (1996) A p-adic analog of Wirtinger's inequality. Michigan Mathematical Journal, 43 (2). pp. 349-354. ISSN 0026-2285. (The full text of this publication is not available from this repository)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Item Type: Article
Subjects: Q Science > QA Mathematics (inc Computing science) > QA150 Algebra
Q Science > QA Mathematics (inc Computing science) > QA150 Algebra > QA241 Number theory
Divisions: Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science > Pure Mathematics
Depositing User: Chris F Woodcock
Date Deposited: 29 Jun 2011 13:13
Last Modified: 29 Jun 2011 13:13
Resource URI: http://kar.kent.ac.uk/id/eprint/23524 (The current URI for this page, for reference purposes)
  • Depositors only (login required):